# SDR USAA2014122300006

- Difficulty date: December 12, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 21,898 hours, 7,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S1 CHECK LEVEL 2 EXFOLIATION CORROSION ON SHEAR PLATE BETWEEN FRAME 69 TO 70, STRINGER 23R, Z-500.  REPLACED SHEAR PLATE IAW SRM 51-71-11 & DWG 18D53474180.
